# SDR USAA2012070200019

- Difficulty date: May 31, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 49,772 hours, 20,024 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - CRACK ON INNER FRAME SEGMENT OF EMERGENCY EXIT DOOR 833 BETWEEN FR38 TO FR39 & BETWEEN BEAM 1 TO BEAM 3.  REPLACED INNER FRAME SEGMENT OF EMERGENCY EXIT DOOR 833 IAW EO 5210Y228.
